# SDR SWAA2023020898858

- Difficulty date: February 4, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,536 hours, 33,806 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR TRACKING PURPOSES ONLY. BOEING AOG REPAIR. CRACK ON LH WING UPPER NO. 8 STRINGER (PN 112A3208-5) AT WSTA 574; WL 231<[01] AS PER EA 23-157-00135; EDGE TRIM REPAIR DOCUMENTED ON BOEING FRR-03.?;[02] UPDATED MEASUREMENTS;[03] C/W;[04] C/W AUDIT C/W
